# SDR AALA201706159014

- Difficulty date: June 6, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112198200
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ON CENTER FITTING AT STRINGER 23L BETWEEN FRAMES 16 AND 20.  REPLACED THE FITTING IAW SRM 51-72-11, AND DRAWING D53112109.
